MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CC TIBIAL INSERT SZ 1, 9MM
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 12 years 8 months after a left total knee replacement, the patient was revised due to instability overtime.The patient was revised to cc tibial insert sz 1 18mm.The event was not related to the breakage of a device.The event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep unable to obtain images or x-rays.Product not returning due to hospital policy.
 
Additional Manufacturer Narrative
The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation and dislocation are known risks, as outlined in the ifu.H6: corrected component and investigation clinical codes.

Brand Name
CC TIBIAL INSERT SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key19659309
Report Number1038671-2024-02278
Device Sequence Number15182001
Product Code JWH
UDI-Device Identifier10885862054081
UDI-Public10885862054081
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2015
Device Model NumberCC TIBIAL INSERT SZ 1, 9MM
Device Catalogue Number208-21-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENT RESTRICTOR SMALL.; FLEX OSTEOTOME-ROUND, NA.; NMC FEMORAL SZ 1D, 1.; STEM EXTENSION 40L X12MM.; THREE PEG PATELLA 35MM.; TIBIAL AUGMENT BLOCK 1/3-SZ 2 8MM.; TIBIAL STEM EXT. SCREW.; TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale